Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Reflexion spaces and homogeneous symmetric spaces

Author: Ottmar Loos
Journal: Bull. Amer. Math. Soc. 73 (1967), 250-253
MathSciNet review: 0217742
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Braun and M. Koecher, Jordan-Algebren, Springer, Berlin, 1966. MR 204470
  • 2. S. Kobayashi and K. Nomizu, Foundations of differential geometry. I, Interscience, New York, 1963. MR 152974
  • 3. S. S. Koh, On affine symmetric spaces, Trans. Amer. Math. Soc. 119 (1965), 291-309. MR 184170
  • 4. R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22, 1957. MR 121424

Additional Information


American Mathematical Society